Alert archive / Missouri / Tornado Warnings in 2013
Tornado Warning 14, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 18, 2013, 9:43 AM CDT for Howell County, Oregon County, Missouri. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2013, 9:43 AM CDT (14:43 UTC)
- Expired
- Apr 18, 2013, 10:15 AM CDT
- In force
- 32 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Howell County, MO, Oregon County, MO
The radar
The Springfield radar (KSGF), 155 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 9:46 AM CDT | TSTM WND GST 60 | Moody, MO | LARGE LIMBS BLOWN DOWN. PERSON ESTIMATED UP TO 60 MPH WIND GUSTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 9:25 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
160
WFUS53 KSGF 181443
TORSGF
MOC091-149-181515-
/O.NEW.KSGF.TO.W.0014.130418T1443Z-130418T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 AM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHWESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 1015 AM CDT
* AT 941 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 14 MILES SOUTH OF WEST PLAINS...AND MOVING
NORTHEAST AT 70 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
BRANDSVILLE...KOSHKONONG...LANTON...MOODY...PEACE VALLEY...ROVER...
SOUTH FORK...THOMASVILLE...WEST PLAINS AND WHITE CHURCH.
THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3656 9211 3701 9175 3695 9166 3689 9166
3689 9165 3689 9156 3676 9137 3649 9173
3649 9200
TIME...MOT...LOC 1443Z 225DEG 60KT 3656 9192
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
GRIFFIN3 follow-up statements
560
WWUS53 KSGF 181450
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
950 AM CDT THU APR 18 2013
MOC091-149-181515-
/O.CON.KSGF.TO.W.0014.000000T0000Z-130418T1515Z/
HOWELL MO-OREGON MO-
950 AM CDT THU APR 18 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN OREGON AND
SOUTHEASTERN HOWELL COUNTIES UNTIL 1015 AM CDT...
AT 946 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES SOUTH OF WEST PLAINS...AND MOVING NORTHEAST AT
50 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
BRANDSVILLE...KOSHKONONG...LANTON...MOODY...PEACE VALLEY...ROVER...
SOUTH FORK...THOMASVILLE...WEST PLAINS AND WHITE CHURCH.
THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3656 9211 3701 9175 3695 9166 3689 9166
3689 9165 3689 9156 3676 9137 3649 9173
3649 9200
TIME...MOT...LOC 1447Z 227DEG 48KT 3658 9189
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
GRIFFIN084
WWUS53 KSGF 181455
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 AM CDT THU APR 18 2013
MOC091-149-181515-
/O.CON.KSGF.TO.W.0014.000000T0000Z-130418T1515Z/
HOWELL MO-OREGON MO-
955 AM CDT THU APR 18 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN OREGON AND
EASTERN HOWELL COUNTIES UNTIL 1015 AM CDT...
AT 950 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTH OF WEST PLAINS...AND MOVING NORTHEAST AT 50
MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
BRANDSVILLE...KOSHKONONG...PEACE VALLEY...ROVER...SOUTH FORK...
THOMASVILLE...WEST PLAINS AND WHITE CHURCH.
THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3662 9198 3701 9175 3695 9166 3689 9166
3688 9155 3676 9137 3649 9173 3649 9176
TIME...MOT...LOC 1455Z 225DEG 50KT 3671 9176
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
GRIFFIN584
WWUS53 KSGF 181510
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 AM CDT THU APR 18 2013
MOC091-149-181520-
/O.CAN.KSGF.TO.W.0014.000000T0000Z-130418T1515Z/
HOWELL MO-OREGON MO-
1010 AM CDT THU APR 18 2013
...THE TORNADO WARNING FOR NORTHWESTERN OREGON AND EASTERN HOWELL
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3662 9198 3701 9175 3695 9166 3689 9166
3688 9155 3676 9137 3649 9173 3649 9176
TIME...MOT...LOC 1510Z 225DEG 50KT 3686 9157
$$
GRIFFINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 18, 9:36 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 18, 9:36 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT THU APR 18 2013
.MESOSCALE DISCUSSION...
ISSUED AT 929 AM CDT THU APR 18 2013
RADAR LEWP ACROSS SOUTH CENTRAL MISSOURI WITH SEVERAL MESOVORTS
ALONG THE LINE. SPC HAS GONE WITH TORNADO WATCH AHEAD OF THIS
LINE...WITH SOME ISOLATED SPIN-UPS POSSIBLE ALONG THE LINE. WE
HAVE HAD SEVERAL OF THESE MESOVORTS OVER THE PAST SEVERAL HOURS
BUT AS OF YET NO CONFIRMED TORNADOES OR DAMAGE ASSOCIATED WITH
THESE. SEVERE RISK SHOULD EXPIRE AFTER THE LINE CLEARS THE CWA
DESPITE THE FRONT LAGGING BEHIND (ROUGHLY FROM MORGAN COUNTY DOWN
THROUGH SPRINGFIELD INTO STONE COUNTY. FRONT SHOULD CONTINUE
STEADY PROGRESS EASTWARD THIS MORNING WITH STRATUS AND COLD AIR
ADVECTION MOVING IN QUICKLY BEHIND THE FRONT WITH ANY
REDEVELOPMENT LATER THIS AFTERNOON EXPECTED TO BE EAST OF THE CWA.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 405 AM CDT THU APR 18 2013
A DEEP UPPER TROUGH WILL SLOWLY MAKES ITS WAY INTO THE CENTRAL
U.S. TODAY. THE ASSOCIATED SURFACE COLD FRONT WILL SLOWLY PUSH
EAST THIS MORNING WITHIN THE DEEP SOUTHWESTERLY FLOW AHEAD OF THE
TROUGH. A BROAD DIFFLUENT FLOW ON THE NOSE OF A POWERFUL UPPER JET
ROUNDING THE BASE OF THE TROUGH WILL MAINTAIN WIDESPREAD SHOWERS
AND THUNDERSTORMS THROUGH MIDDAY.
WHILE INSTABILITY WILL BE MARGINAL EARLY TODAY SHEAR PROFILES WILL
SUPPORT THE POSSIBILITY OF ISOLATED SEVERE STORMS. OF GREATER
CONCERN THIS MORNING WILL BE THE POTENTIAL FOR FLOODING.
PRECIPITABLE WATER VALUES NEAR 1.5 INCHES WILL LEAD TO EFFICIENT
RAINFALL AND TRAINING CELLS WILL HEIGHTEN THE FLOOD RISK. EXPECT
THE RAINFALL TO PERSIST ACROSS SOUTHWESTERN MISSOURI AND EXTREME
SOUTHEASTERN KANSAS EARLY THIS MORNING AS A SURFACE WAVE RIDES
NORTH ALONG THE FRONT. ONCE THIS SURFACE LOW TRACKS TO THE NORTH
THE FRONT WILL BEGIN TO MOVE STEADILY EAST.
SOME RECOVERY IN INSTABILITY MAY OCCUR ACROSS THE EASTERN OZARKS OF
SOUTH CENTRAL MISSOURI BEFORE THE FRONT EXITS TO THE EAST THIS
AFTERNOON. HOWEVER THE BRUNT OF SEVERE WEATHER TODAY WILL BE TO THE
EAST.
THE ASSOCIATED COLD FRONT WILL SURGE EAST LATER THIS MORNING INTO
THE AFTERNOON RESULTING IN STRONG COLD AIR ADVECTION AND FALLING
TEMPERATURES.
MUCH COLDER AIR WILL OVERSPREAD THE AREA TONIGHT WITH LOWS FALLING
INTO THE LOWER AND MIDDLE 30S. SOME LOCATIONS MAY BRIEFLY TOUCH
THE FREEZING MARK. HOWEVER CLOUDS AND STEADY NORTHWEST WIND
SHOULD PREVENT FROST EXCEPT FOR VERY LOCALIZED WIND PROTECTED
AREAS.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 405 AM CDT THU APR 18 2013
THE UNSEASONABLY COLD WEATHER WILL PERSIST INTO FRIDAY WITH SOME
AREAS NOT GETTING OUT OF THE 40S. CONDITIONS FRIDAY NIGHT WILL BE
MORE FAVORABLE FOR FROST OR EVEN A FREEZE AS SURFACE HIGH PRESSURE
BUILDS INTO THE OZARKS.
SOUTHERLY WINDS AND A BIT OF A WARM UP WILL RETURN SATURDAY AND
SUNDAY. HOWEVER TEMPERATURES WILL REMAIN BELOW NORMAL AS A BROAD
UPPER TROUGH INFLUENCES MUCH OF THE LOWER 48.
A SERIES OF DISTURBANCES WILL BRING CHANCES OF RAINFALL AS EARLY
AS SUNDAY BUT MORE LIKELY EARLY NEXT WEEK. A DEEP UPPER TROUGH IS
PROGGED TO DIG INTO THE CENTRAL U.S. BY THE MIDDLE OF NEXT WHICH
WILL BRING ANOTHER COLD FRONT FOLLOWED BY COLDER TEMPERATURES.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 613 AM CDT THU APR 18 2013
FRONTAL BOUNDARY WAS LOCATED JUST TO THE NORTHWEST OF JOPLIN AS OF
11Z. MAIN PRE-FRONTAL LINE OF CONVECTION HAS SHIFTED EAST...STRETCHING
FROM SALEM TO BBG WITH RESIDUAL WEAKER CONVECTION BEHIND THE
FRONT. CEILINGS WERE GENERALLY VFR BEHIND THE SQUALL LINE BUT
AHEAD OF THE FRONT...AND DROP TO IFR/MVFR BEHIND THE FRONT. SHOULD
SEE THIS TREND TODAY AS THE FRONT SWEEPS THROUGH THE AREA FROM
WEST TO EAST THIS MORNING. WILL LIKELY RISE INTO MVFR CATEGORY BY
LATE IN THE MORNING/EARLY AFTERNOON.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
077>081-088>091-093-094-101-102.
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097-101.
&&
MESOSCALE...LINDENBERG
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...LINDENBERGHazardous weather outlook, Apr 18, 5:16 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 516 AM CDT THU APR 18 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 516 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. LIMITED FREEZE RISK. DISCUSSION... A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO SLOWLY MOVE EAST ACROSS THE EASTERN MISSOURI OZARKS INTO EARLY THIS AFTERNOON. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. THERE IS A LIMITED RISK FOR ISOLATED TORNADOES EMBEDDED WITHIN THE LINE OF STORMS. FLOODING OF CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL ALL REMAIN POSSIBLE TODAY...ESPECIALLY ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI. FLOODING OF MAIN STEM RIVERS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA. NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE EXPECTED AS A SHARPLY COLDER AIR MASS SPREADS OVER THE REGION BEHIND A COLD FRONT. A LIGHT FREEZE WILL THEN BE POSSIBLE TONIGHT... ESPECIALLY IN PROTECTED VALLEYS WEST OF AN OSAGE BEACH TO BRANSON LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES WILL AGAIN FALL INTO THE LOWER AND MIDDLE 30S AGAIN FRIDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AROUND THE MIDDLE OF NEXT WEEK AS A STORM SYSTEM DEVELOPS ACROSS THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EASTERN MISSOURI OZARKS INTO EARLY THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Apr 18, 7:37 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 10 SE CASSVILLE 36.57N 93.74W
04/18/2013 BARRY MO PARK/FOREST SRVC
NUMEROUS LOW WATER CROSSINGS FLOODED IN ROARING RIVER
STATE PARK.
&&
JCOLUCCILocal storm report, Apr 18, 7:42 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD 4 NW AVA 37.00N 92.71W
04/18/2013 DOUGLAS MO DEPT OF HIGHWAYS
PORTION OF ROUTE K CLOSED DUE TO FLOODING ALONG COWSKIN
CREEK.
&&
LINDENBERGLocal storm report, Apr 18, 8:14 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM HEAVY RAIN 14 NW GIRARD 37.65N 95.02W
04/18/2013 M4.00 INCH CRAWFORD KS PUBLIC
TWENTY FOUR HOUR TOTAL.
&&
JCOLUCCILocal storm report, Apr 18, 9:00 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD 1 SE AVA 36.94N 92.65W
04/18/2013 DOUGLAS MO EMERGENCY MNGR
WATER RESCUE OF SCHOOL BUS CR305 ON THE SOUTHEAST SIDE OF
AVA.
&&
DSALocal storm report, Apr 18, 9:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD ROME 36.84N 92.77W
04/18/2013 DOUGLAS MO BROADCAST MEDIA
WATER RESCUE AT A LOW WATER CROSSING. TIME ESTIMATED.
&&
DSALocal storm report, Apr 18, 9:15 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FUNNEL CLOUD 2 S WASOLA 36.76N 92.58W
04/18/2013 OZARK MO PUBLIC
FUNNEL CLOUD SIGHTED BY PUBLIC...RELAYED BY MEDIA.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 1:24 AM CDT | Tornado Warning | SGF | McDonald, Newton | 36 min |
| Apr 18, 1:42 AM CDT | Tornado Warning | SGF | Jasper | 48 min |
| Apr 18, 1:58 AM CDT | Tornado Warning | SGF | McDonald, Newton | 47 min |
| Apr 18, 2:18 AM CDT | Tornado Warning | SGF | Barry, Dade, Lawrence | 42 min |
| Apr 18, 2:26 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, McDonald, Newton | 7 hr |
| Apr 18, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 57 min |
| Apr 18, 3:58 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 18, 5:05 AM CDT | Flash Flood Warning | SGF | Barry | 4 hr |
| Apr 18, 5:48 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 42 min |
| Apr 18, 6:07 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone, Taney | 6 hr |
| Apr 18, 6:26 AM CDT | Tornado Warning | SGF | Taney | 34 min |
| Apr 18, 6:33 AM CDT | Special Weather Statement | SGF | Douglas | 27 min |
| Apr 18, 7:08 AM CDT | Tornado Warning | SGF | Taney | 37 min |
| Apr 18, 7:44 AM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 31 min |
| Apr 18, 7:55 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Miller, Morgan, St. Clair | 10 hr |
| Apr 18, 7:59 AM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Hickory, Lawrence, Polk and 1 more | 10 hr |
| Apr 18, 8:35 AM CDT | Tornado Warning | SGF | Douglas, Ozark | 25 min |
| Apr 18, 8:40 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 3 hr |
| Apr 18, 8:59 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, McDonald, Newton, Vernon | 6 hr |
| Apr 18, 9:24 AM CDT | Flash Flood Warning | SGF | Texas, Wright | 3 hr |
| Apr 18, 9:35 AM CDT | River Flood Warning | SGF | Phelps | 65 hr |
| Apr 18, 10:27 AM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 33 min |
| Apr 18, 11:09 AM CDT | Flash Flood Warning | SGF | Dent, Howell, Shannon, Texas | 6 hr |
| Apr 18, 11:53 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Texas and 1 more | 6 hr |
| Apr 18, 2:23 PM CDT | River Flood Warning | SGF | McDonald | 46 hr |
| Apr 18, 2:56 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, McDonald, Newton | 21 hr |
| Apr 18, 3:09 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Phelps and 1 more | 3 hr |
| Apr 18, 5:02 PM CDT | Areal Flood Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas | 18 hr |
| Apr 18, 5:08 PM CDT | River Flood Warning | SGF | Shannon | 25 hr |
| Apr 18, 5:45 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Wright | 18 hr |
Nearby
Tornado Warnings in Missouri, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.